Quitting Oxycodone with Loperamide- My story begins... - Part 250

By Jungledog · Apr 4, 2015 · ·
  1. This is not projection and while I have struggled with depression anxiety really is not a big issue for me. I am not off opiates although I am cutting back on kratom. I now have pneumonia. Started getting respiratory symptoms Tuesday. Yesterday I switched antibiotics after the xray showed pneumonia. Feel like shit. Can't stop coughing and really fucking tired.

    I have not vomited in 2 days. It may just be the Cymbalta. It is known to cause gastroparesis and this started in December when I began taking it. I stopped taking it. I see the new GI person Tuesday.

    Kratom wise I am doing good. Small doses and spaced as far apart as I can. Do not want to stress my body right now. I need to heal.

    Hope you are well.

    Jungledog added 16 Minutes and 23 Seconds later...

    Beach,

    Looks like we posted at same time. I do not think the vomiting is a brain tumor but probably just the Cymbalta or at least I hope that is the cause. All of my family members except one developed their tumors in their 40s and 50s which is where I am. So yes, it is something I and my physician and NP are aware of and considering.

    The kratom could be bad but same vendor using for 2 years and the vomiting does not happen when I take it. Who know!!!?

    So sorry about your migraines. Have you tried butterbur? It really works for many.

Comments

  1. Roaddoggy
    Yea, It could be the Cymbalta. I had a similar reaction. Anyway, I am sorry to hear, your feeling under the weather, so to say.

    I hope you get to feeling better soon. I haven't been around much lately. I thought I would stop and say hello. I am so wishing you the best. Much Love Roaddog...
  2. mrs.badger
    Good Lord, JD, pnemonia on top of everything else. Hope you start to feel better soon. I know they say it's an old wife's tale, but during this change of seasons I seem to know so many people getting sick.
  3. Jungledog
    Still sick. Spent the holiday on the sofa watching TV. Cannot miss work today which sucks. I cannot heal when I cannot slow down. My body is shot. Ugh.

    Sticking low dose kratom. No vomiting in 4 days. Really think this was the Cymbalta. What an ugly reaction!!

    Thanks all for well wishes. My thread has been a downer for awhile. Need to get well and back on track. Love to all.
  4. gbread
    JungleDog,

    No worries. You are right where you're meant to be. UGH I'm sorry you feel like crap, but you are on the road to freedom, my friend. At least you have a job and you can work! I'm afraid to leave our home business...until the withdrawals are DONE! What if I have the runs???? GOOD GOD.

    I know tapering is hands down no comparison doable and manageable compared to cold turkey. Loperamide and Kratom, also I assume. I loved when you compared the two earlier in your journal! That was awesome! Puking and crawling in the shower YEAH I remember that!!!!! I thought I was losing my f45king mind!!! For real.! I thought I was literally DYING!!!

    You will be fine!!!! If you need to whine or just cry, feel free. It makes me forget my own troubles!!
    Staying busy.

    Much Love and Hugs and Kicking [email protected]#$!!!! GBread:cool:
  5. BeachWalk
    oh jd that is bad about the pneumonia. what a freakin nightmare. glad you're speaking with a new GI tomorrow. i had no idea cymbalta could cause vomiting but nothing surprises me about anything anymore.

    sending a huge hug and healing thoughts.
To make a comment simply sign up and become a member!